# SDR IPXA10561150

- Difficulty date: June 26, 2010
- Submitted: July 19, 2010
- Operation: Air carrier
- Aircraft: N421UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25281
- Aircraft time: 22,548 hours, 14,787 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 1020-1040
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, 44 SECTION, CORRODED NUTPLATES ON LONGITUDINAL BEAM FROM STA 1020 TO 1040, LBL 45 OTBD FLANGE.  BLENDED AND RE-FINISHED IAW ER 10-3298.
